Open Journal of Marine Science

Vol.8 No.2(2018), Paper ID 83555, 23 pages

DOI:10.4236/ojms.2018.82013

 

A Conservative Model for Nonlinear Dynamics in a Stratified, Rotating Fluid

 

Nicolas Filatoff, Xavier Carton

 

Ad Optimum Company, Paris, France
(UBO/LOPS), Brest, France

 

Copyright © 2018 Nicolas Filatoff, Xavier Carton et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Filatoff, N. and Carton, X. (2018) A Conservative Model for Nonlinear Dynamics in a Stratified, Rotating Fluid. Open Journal of Marine Science, 8, 253-275. doi: 10.4236/ojms.2018.82013.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.